# SDR DALA2024061106031

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 93,324 hours, 16,261 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 12 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 1816 -MISC/DE- CREW ELECTED DE DUE TO LT HYD QTY INDICATION DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: REPLACED O-RING ON NUMBER 12 SPOILER EHSV CAP.
